Advertisement

Reactions Weekly

, Volume 1739, Issue 1, pp 89–89 | Cite as

Ciclosporin/mycophenolate mofetil/tacrolimus

Central nervous system post-transplantation lymphoproliferative disorder, micro thrombi within arterioles in kidney and drug toxicity: 6 case reports
Case report
  • 10 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a single center retrospective study involving 5773 patients, six patients aged 35−69 years (3 men and 3 women) were described, who developed central nervous system post-transplantation lymphoproliferative disorder (CNS PTLD) following treatment with mycophenolate mofetil. Additionally, out of the six patients, one patient developed micro thrombi within arterioles in kidney secondary to ciclosporin and one patient developed unspecified tacrolimus toxicity [not all routes, dosages, time to reactions onsets and outcomes stated].

Patient 1: The 62-years-old man, who had systemic lupus erythematosus, deep vein thrombosis, hypertension and osteoporosis, presented with cervical, superior mediastinal, inguinal lymphadenopathy, weight loss and fever. He had undergone kidney transplant...

Reference

  1. John Velvet AJ, et al. A single-center experience of post-transplant lymphomas involving the central nervous system with a review of current literature. Oncotarget 10: 437-438, No. 4, Jan 2019. Available from: URL: https://doi.org/10.18632/oncotarget.26522 - United KingdomGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations